# SDR BJNA20170419004

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,347 hours, 38,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 29195
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND FWD LT EMERGENCY OVERHEAD BIN LIGHTS INOP. TROUBLESHOOTING WAS PERFORMED TO BATTERY POWER ASSY. REMOVED AND REPLACED LT FWD EMERGENCY BATTERY POWER SUPPLY ASSY ACCORDING AMM 33-51-51.
